# SDR QXEA2009070600495

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - 310 SEAT TRACK HAS CORROSION ON THE TOP CLAW BETWEEN STA X10 AND X7.0.  REMOVED CORROSION IN AFFECTED AREAS ALONG TOP OF CLAW AND FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884 MAX DEPTH .024 INCH.  PERFORMED HFEC INSPECTION OF BLENDED AREAS IAW 1-84-74, PT-6 51-00-01, NO CRACKS NOTED.  FINISHED REPAIR PROCESS ON SEAT TRACK NR 10 AT THE AREAS NOTED ABOVE IAW RD 8/4-53-884, STEP 6.
